Advertisement

Proceedings - Mathematical Sciences

, Volume 100, Issue 3, pp 245–253 | Cite as

Integrability andL1-convergence of sine series with generalized quasi-convex coefficients

  • Suresh Kumari
  • Babu Ram
Article

Abstract

In this paper we obtain a necessary and sufficient condition for the sine series with generalized quasi-convex coefficients to be a Fourier series. Also we studyL1-convergence of this series under the said condition on the coefficients.

Keywords

Quasi-convex sequence generalized quasi-convex sequence L1-convergence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bary N K,A treatise on trigonometric series, (Oxford, London, New York: Pergamon Press) Vol. I and II (1964)zbMATHGoogle Scholar
  2. [2]
    Bosanquet L S, Note on convergence and summability factors (III),Proc. London. Math. Soc. 50 (1949) 482–496MathSciNetzbMATHGoogle Scholar
  3. [3]
    Moore C N, On the use of Cesaro means in determining criteria for Fourier constants, Society of the American Association for the advancement of Science, June 21 (1933)Google Scholar
  4. [4]
    Singh N and Sharma K M,L 1-Convergence of modified cosine sums with generalized quasi-convex coefficients,J. Math. Anal. Appl. 136 (1988) 189–200MathSciNetCrossRefGoogle Scholar
  5. [5]
    Teljakovskii S A, Some estimates for trigonometric series with quasi-convex coefficients (Russian),Mat. Sb. 63 (105) (1964), 426–444MathSciNetGoogle Scholar
  6. [6]
    Zygmund A,Trigonometric series, (Cambridge: University Press) Vol. I (1968)zbMATHGoogle Scholar

Copyright information

© Indian Academy of Sciences 1990

Authors and Affiliations

  • Suresh Kumari
    • 1
  • Babu Ram
    • 1
  1. 1.Department of MathematicsMaharshi Dayanand UniversityRohtakIndia

Personalised recommendations